# SDR 2007UALA02555

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 21,074 hours, 8,962 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid
- Condition: Failed
- Location: 7th Stage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS DURING ENG 1 START GOT START FAULT, ENG STALL, EGT OVERLIMIT FAULT, ENG AUTO CRANKED & S- DOWN, NO EGT LIMITS EXCEEDED.   FOUND 7TH STAGE "A" CONTROL SOLENOID FAILED.   REPLACED 7TH STAGE "A" CONTROL SOLENIOD.
